# SDR DALA2019042702770

- Difficulty date: April 26, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 74,215 hours, 22,745 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

SHIP 6818 EQUIPMENT COOLING MSG WITH VISIBLE SMOKE. CORRECTIVE ACTION: SMOKE/HAZE AND ODOR IN COCKPIT AND CABIN. EQUIP COOLING OVERHEAT ILLUMINATED. ENGINES OFF. PACKS ON APU. 2 HOURS ON GROUND ON TAXIWAY PRIOR TO EVENT. CLEARED IN 10 MIN. QRH COMPLETED. AFTER NOTED NO HEAT. T/S PER FIM 21-00-01. FOUND FWD EQUIP COOLING FAN AT FAULT. R/R AS PER AMM 21-58. PERFORMED NO-GO ODI PREVENTION STEPS 21-72 STEP 5. MCC CONF CALL C/W ALL CHKS GOOD. (1048027)
